Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2009, Volume 49, Number 3, Pages 490–497 (Mi zvmmf25)  

This article is cited in 5 scientific papers (total in 5 papers)

On the index of the boundary value problem for a homogeneous Hamiltonian system of differential equations

A. A. Abramova, V. I. Ul'yanovaa, L. F. Yukhnob

a Dorodnicyn Computing Center, Russian Academy of Sciences, ul. Vavilova 40, Moscow, 119333, Russia
b Institute of Mathematical Modeling, Russian Academy of Sciences, Miusskaya pl. 4a, Moscow, 125047, Russia

Abstract: The index of the homogeneous self-adjoint boundary value problem for the Hamiltonian systems of ordinary differential equations is introduced. It is assumed that the system has a nontrivial solution. The relationship between the index of an eigenvalue of the nonlinear eigenvalue problem and the index of the corresponding homogeneous problem is established. Properties of the index of the problem and those of the eigenvalue are examined.

Key words: Hamiltonian system of ordinary differential equations, nonlinear eigenvalue problem, eigenvalue, index of the boundary value problem.

Full text: PDF file (1069 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2009, 49:3, 474–481

Bibliographic databases:

UDC: 519.62
Received: 29.09.2008

Citation: A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “On the index of the boundary value problem for a homogeneous Hamiltonian system of differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 49:3 (2009), 490–497; Comput. Math. Math. Phys., 49:3 (2009), 474–481

Citation in format AMSBIB
\Bibitem{AbrUlyYuk09}
\by A.~A.~Abramov, V.~I.~Ul'yanova, L.~F.~Yukhno
\paper On the index of the boundary value problem for a~homogeneous Hamiltonian system of differential equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2009
\vol 49
\issue 3
\pages 490--497
\mathnet{http://mi.mathnet.ru/zvmmf25}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2559795}
\transl
\jour Comput. Math. Math. Phys.
\yr 2009
\vol 49
\issue 3
\pages 474--481
\crossref{https://doi.org/10.1134/S0965542509030099}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000264922900009}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-64249085063}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf25
  • http://mi.mathnet.ru/eng/zvmmf/v49/i3/p490

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “General nonlinear self-adjoint eigenvalue problem for systems of ordinary differential equations”, Comput. Math. Math. Phys., 49:4 (2009), 602–605  mathnet  crossref  mathscinet  zmath  isi
    2. Abramov A.A., Ul'yanova V.I., Yukhno L.F., “On the general nonlinear self-adjoint spectral problem for differential-algebraic systems”, Differ. Equ., 45:7 (2009), 966–972  crossref  mathscinet  zmath  isi  elib  elib  scopus
    3. Abramov A.A., Ul'yanova V.I., Yukhno L.F., “On the number of an eigenvalue of a general nonlinear self-adjoint spectral problem for systems of ordinary differential equations”, Differ. Equ., 46:7 (2010), 1063–1067  crossref  mathscinet  zmath  isi  elib  scopus
    4. Abramov A.A., Ul'yanova V.I., Yukhno L.F., “Determination of the number of an eigenvalue of a singular nonlinear self-adjoint spectral problem for a linear Hamiltonian system of differential equations”, Differ. Equ., 47:8 (2011), 1110–1115  crossref  mathscinet  zmath  isi  elib  elib  scopus
    5. S. V. Kurochkin, “Indexing of eigenvalues of boundary value problems for Hamiltonian systems of ordinary differential equations”, Comput. Math. Math. Phys., 54:3 (2014), 439–442  mathnet  crossref  crossref  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:233
    Full text:70
    References:31
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021